MathSciNet Relay Station
MathSciNet bibliographic data
MR1921677 (2003e:65181) 65M60 (35A35 35B35 35Q53)
Yan, Jue; Shu, Chi-Wang A local discontinuous Galerkin method for KdV type equations. SIAM J. Numer. Anal. 40 (2002), no. 2, 769–791 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement